| Model Number |
VOLAR DISTAL RAD PLT TI NARROW LT 3H |
| Medical Device Problem Codes |
Positioning Failure (1158); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 11/17/2025, a sales representative reported via phone that an ar-8916vnl-03 volar distal radius plate and two ar-8724v-18 low profile va locking screws failed during a volar distal radius orif procedure on (b)(6) 2025.While inserting the screws into the two most distal holes of the plate using an ar-8916tl-011 torque limiter, the screws did not lock into the plate and passed straight through.The plate and screws were removed from the patient, and the case was completed using a replacement ar-8916vnl-03 plate and two new low profile va locking screws.The patient had softer bone, which had been prepared using an elevator.The case was delayed approximately 5¿10 minutes, requiring additional anesthesia.There was no harm to the patient.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is not confirmed.One unpackaged ar-8916vnl-03 serial/batch number (b)(6) was received for investigation.Functional testing was performed, which revealed that the device functions as intended.Visual inspection noted that the device is used and seems to have visible signs of force being used on the device.No problem found.